# SDR FDKA200706309

- Difficulty date: June 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,648 hours, 13,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 3010
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,395 hours, 7,056 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6050 ATL (1400 PHX LCL) - FLAP LOW SPEED.  MX REMOVED AND REPLACED FECU.
